The Cause Of Not Menstruating After Releasing KB 1 Month?
I want to ask. I just released my 1 month KB. As long as I have not injected my period. Pas late a day immediately menstruate. After that I released kb. And the second month was even slightly menstrual “. And the third month has not yet menstruated. That’s why yes
Good afternoon, thank you for asking at HealthReplies.com. Injectable birth control is a type of hormonal birth control, as are birth control pills, implants and some types of IUDs. This hormonal contraception works by disrupting the body's hormonal balance so pregnancy is difficult to occur.
Aside from preventing pregnancy, side effects from the use of injectable birth control include weight gain, mood swings, the appearance of zits and irregular menstrual cycles. So indeed, the condition that you experience is very reasonable for KB injection users. In fact, it is not uncommon for injecting birth control users who have used injectable birth control for years, did not experience menstruation during that time. In addition, the effects of this KB injection do not immediately disappear after cessation of use. The effect can last for months, even up to a year in some people. And during that time, fertility and menstruation could not return to normal.
Although, it is not impossible what happened to you is not due to the influence of the use of family planning injections, but other factors such as body weight that is not ideal, stress, lack of sleep, fatigue, or weight gain and fall too dramatically. So you can try to live a healthy lifestyle first by eating vegetables, fruit, rest and regular exercise, and if it is still not regular, then most likely it is due to the effects of family planning injections. This is not a problem if you don't experience other symptoms. But if there are other symptoms, consult a gynecologist immediately to get further treatment. So, hopefully answering your question.